# SDR IXXA05SMN302S

- Difficulty date: December 29, 2005
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT WING CTR L/E CORRODED, XFS 422.750.  PERFORMED REPAIR IAW FAA FORM 8110-3 # 05587 DATE 12-29-05, SEMAN DWG # ED 4127 DATE 12-28-05 AND EO SEMAN # 20051458 DATE 12-29-05. REMOVED FASTENERS IAW DC-8 SRM 51-1-21. REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-1 FIG. 2G. REMOVED CORRODED AREA IAW SEMAN DWG ED 4127. PERFORMED NDT INSPECTION IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER AND FILLER IAW SEMAN DWG # ED 4127. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4127, DC-8 SRM 51-1-21, DC-8 SRM
